# SDR QXEA2018092400342

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 27,676 hours, 29,275 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0140
- Condition: Failed
- Location: Nr 1
- Part time: 34,640 hours, 36,615 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB OUT PDX NR 1 ENG HIGH OIL PRESS MASTER WARNING AT 14K OIL TEMP WENT 78DEGREE -A223 DEG. SHUT DOWN AND PROP FEATHERED. AT 123 FINAL READING AT 146 POWERPLANT CAME ON W MASTER WARNING NR 1 ENG PEC CAUTION ALSO ILLUMINATED. RETURNED TO FILED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED NR 1 ENGINE TASK CARD.
